# SDR DALA2022070104595

- Difficulty date: June 8, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 85,335 hours, 39,199 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 DAMAGE AT FR35 BULKHEAD AND STR - 30LH AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 595693-14AD. OK FOR CONTINUED SERVICE. (2269653)
